# SDR CALA2023060701772

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 78,096 hours, 27,949 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 147A5506
- Condition: Corroded
- Location: Sta 986.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, POSSIBLE CORROSION ON FLOOR BEAM STA 986.5 LBL 40 (REF: AAR NR 99968651) REPAIRED FLOOR BEAM AT STA. 986.5 LBL 40 AT AFT WET AREA IAW B737-700 SRM 51-10-02-0G, SRM 51-10-02-0G-0, SRM 53-70-51-1A-1, SRM 51-40-02, 51-20-01; SRM, SRM 51-40-05, B737-SRM 53-70-51-2R4 (WORK ACCOMPLISHED V916262 & AAR QC A-11 V931821)
